Alert archive / South Carolina / Tornado Warnings in 2020

Tornado Warning 10, NWS Charleston, SC

April 13, 2020Berkeley County, South Carolina

NWS Charleston, SC issued this tornado warning at Apr 13, 2020, 7:54 AM EDT for Berkeley County, South Carolina. It was in force for 18 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2020, 7:54 AM EDT (11:54 UTC)
Expired
Apr 13, 2020, 8:12 AM EDT
In force
18 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Tornado
Observed
Hail
0.75 in

County Berkeley County, SC

The radar

The Charleston,SC radar (KCLX), 142 km from the middle of the area, began a volume at 11:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 7:55 AM EDTTSTM WND DMG7 N Huger, SCSPOTTER REPORTED A 6-8 DIAMETER MAGNOLIA TREE SNAPPED OFF HALFWAY UP. SEVERAL SMALLER LIMBS DOWN AROUND THE PROPERTY. TIN ON A SMALL SHED PEELED BACK IN SOME PLACES.
Apr 13, 8:02 AM EDTTSTM WND DMG3 Se Jamestown, SCA RESIDENT SENT PICTURES OF NUMEROUS TREES SNAPPED OR BLOWN DOWN IN THE 1700 BLOCK OF FRENCH SANTEE ROAD NEAR JAMESTOWN. THE RESIDENT ALSO REPORTED THAT A FENCE WAS BLOWN DOWN AND A FRONT PORCH ROOF WAS BLOWN OFF A HOME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 3:20 AM EDTTornado WatchSPC8 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 11.9 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2020-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2020-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 371 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
944 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
371 m²/s²
0-3 km storm-relative helicity
494 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

178 
WFUS52 KCHS 131154
TORCHS
SCC015-131230-
/O.NEW.KCHS.TO.W.0010.200413T1154Z-200413T1230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Charleston SC
754 AM EDT Mon Apr 13 2020

The National Weather Service in Charleston has issued a

* Tornado Warning for portions of...
  Berkeley County in southeastern South Carolina...

* Until 830 AM EDT.
    
* At 753 AM EDT, a tornado producing storm was located 7 miles west
  of Jamestown, moving east at 45 mph.

  HAZARD...Damaging tornado.

  SOURCE...Radar confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Jamestown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to an
interior room on the lowest floor of a sturdy building. Avoid
windows. If you are outdoors, in a mobile home, or in a vehicle, move
to the closest substantial shelter and protect yourself from flying
debris.

&&

LAT...LON 3337 7980 3338 7979 3332 7974 3332 7970
      3330 7966 3329 7963 3326 7955 3325 7955
      3315 7987 3334 7994 3338 7981
TIME...MOT...LOC 1153Z 251DEG 38KT 3327 7982 

TORNADO...OBSERVED
HAIL...<.75IN

$$

SPR
1 follow-up statement
961 
WWUS52 KCHS 131212
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
812 AM EDT Mon Apr 13 2020

SCC015-131222-
/O.CAN.KCHS.TO.W.0010.000000T0000Z-200413T1230Z/
Berkeley SC-
812 AM EDT Mon Apr 13 2020

...THE TORNADO WARNING FOR BERKELEY COUNTY IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.

LAT...LON 3337 7980 3338 7979 3332 7974 3332 7970
      3330 7966 3329 7963 3326 7955 3325 7955
      3315 7987 3334 7994 3338 7981
TIME...MOT...LOC 1210Z 251DEG 38KT 3334 7959 

$$

SPR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this tornado warning went out at Apr 13, 3:54 AM EDT, 4 hours earlier.

Area forecast discussion, Apr 13, 3:54 AM EDT, 4 hours before
Area Forecast Discussion
National Weather Service Charleston SC
354 AM EDT Mon Apr 13 2020

.SYNOPSIS...
A cold front will move through today. Low pressure could impact
the area Tuesday night and Wednesday, then high pressure will
return late week. Unsettled weather is possible next weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
This morning: Obviously, the focus of the forecast is the
impending arrival of a strong line of thunderstorms that has a
history of producing significant severe weather. Reports from
upstream WFO's shows that these storms have produced significant
wind damage and several strong, damaging tornadoes. Regarding
timing, we continue to use the HRRR which has so far done a good
job capturing the forward movement of the convection. With this
in mind, the line of storms should reach our inland-most
counties (Jenkins, Allendale, Screven, Bulloch, Candler, and
Tattnall) around 5-6 am. This would bring the severe threat into
the Savannah area around 7-8 am, and the Charleston area around
8-9 am. Fortunately the line of storms is expected to be off
the coast around 10-11 am, and the threat for severe weather
will end.

The near storm environment that the existing line will be
moving into is extremely impressive. Hi-res models have been
very consistent overnight in showing MLCAPE values surging into
the 1,500-2,000 J/kg range, including some pockets in excess of
2,000 J/kg. The best instability is expected to be aligned
across southeast Georgia northward into Allendale and Hampton
counties across the Savannah River. Regardless, MLCAPE in excess
of 1,000 J/kg is expected across the entire forecast area.
Instability like this is highly anomalous for this time day
(pre-dawn hours), and becomes even more worrisome when
considering the coincident wind fields. Effective deep layer
shear will be on the order of 70 knots with effective storm-
relative helicity in the 400-600 m2/s2 range. Soundings feature
strong veering profiles and large, curved hodographs. The storm
mode is a bit complex, but will generally feature linear
segments with embedded supercells. Strong damaging wind gusts
are expected, and the risk for tornadoes is rather significant
and increasing. This combination of shear and instability will
set the stage for a potentially significant severe weather
event, with the possibility of seeing a few long-tracked
supercells producing strong (EF2 or higher) tornadoes.

After the convection moves off the coast, skies will steadily
clear through the rest of the afternoon. We could see isolated
convection develop along the Georgia coast near the Altamaha,
but nothing significant is expected. Temperatures will warm
nicely into the low to mid 80s. Strong winds will continue this
morning until the thunderstorms pass, and the Wind Advisory
remains in effect for portions of the area through noon. This
afternoon, winds will diminish as the pressure gradient relaxes
and the low level jet shifts east of the area.

Tonight: The primary cold front will reach the coast and then
stall. Showers will form along the frontal zone, but mainly
impact the coastal waters. Some coverage is possible for
portions of coastal southeast Georgia and rain chances are held
in the 20-30 percent range south of I-16. Lows are forecast to
fall into the upper 50s inland, ranging to the low/mid 60s at
the coast.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
High pressure will briefly build over the area from the
northwest on Tuesday though the continued broad upper trough to
our west will spur the development of coastal low pressure along
the stalled offshore front. A few showers could move into
southern areas on Tuesday, though greater coverage of
precipitation is expected late Tuesday night into Wednesday when
the strongest isentropic ascent will develop. Dry high pressure
will gradually build in Wednesday night and Thursday, pushing
any lingering showers off the coast.

Temperatures on Tuesday will likely be fairly warm in the low
80s due to persistent low-level warm air advection. A northerly
boundary layer flow Wednesday into Thursday will yield high
temps in the upper 60s to low 70s with lows in the 40s/50s.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
A series of upper shortwaves could bring occasional showers to
the area late week into the weekend. Temps will be close to
normal.

&&

.AVIATION /08Z MONDAY THROUGH FRIDAY/...
Widespread MVFR ceilings and wind gusts into the 35-40 knot
range will continue through much of the morning. We could see
periodic IFR ceilings, but still think that MVFR will prevail.
The main forecast challenge is timing in the arrival of a very
strong line of thunderstorms. Current thinking is that the line
will impact KSAV around 12z and KCHS around 13z. The line will
bring even stronger wind gusts, so the forecast features up to
45 knots. The line will move through quickly, with a brief shot
of IFR conditions. Things will improve quickly thereafter as
winds steadily subside into the afternoon with clearing skies
and VFR conditions.

Extended Aviation Outlook: Low ceilings likely Tuesday night
and Wednesday, along with brief visibility reductions in
showers, as a coastal low pressure system moves through.

&&

.MARINE...
Today through Tonight: The worst marine conditions will occur
over the next few hours and Gale Warnings continue for all
zones. Improvement is expected this afternoon behind the
departed line of thunderstorms and Small Craft Advisories will
likely be needed to account for lingering high seas and elevated
winds. Mariners should be aware that thunderstorms will impact
the local waters today, and strong wind gusts in excess of 50
knots and waterspouts will be possible this morning. Overnight,
winds will steadily decrease and turn more westerly and then
northerly with time. Seas will diminish, becoming 3-5 feet by
sunrise Tuesday.

Marginal Small Craft Advisory conditions possible over offshore
portions of the waters Wednesday night and Thursday as a
northeast gradient develops behind a departing surface low.

Rip Currents: A High Risk of rip currents continues for today.

&&

.TIDES/COASTAL FLOODING...
High Surf: Strong southerly flow ahead of a cold front will
result in building nearshore seas through this evening. With
seas as high as 9-11 ft within 20 NM of shore, especially across
the SC coast, and breaker heights could exceed 5 ft at times. A
High Surf Advisory has been hoisted for late tonight into
though noon Monday for the Charleston County coast.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...High Rip Current Risk through this evening for GAZ117-119-139-
     141.
     Wind Advisory until noon EDT today for GAZ118-119.
SC...High Rip Current Risk through this evening for SCZ048>051.
     Wind Advisory until noon EDT today for SCZ044-045-048>052.
     High Surf Advisory until noon EDT today for SCZ050.
MARINE...Gale Warning until noon EDT today for AMZ330-352-354.
     Gale Warning until 2 PM EDT this afternoon for AMZ350-374.

&&

NEAR TERM...BSH
SHORT TERM...JRL
LONG TERM...JRL
AVIATION...BSH/JRL
MARINE...BSH/JRL
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Apr 13, 3:22 AM EDT, 4 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
322 AM EDT Mon Apr 13 2020

GAZ087-088-099>101-114>116-137-138-140-SCZ040-042-043-047-140730-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Long-Inland Liberty-Inland McIntosh-Allendale-Hampton-
Inland Colleton-Inland Jasper-
322 AM EDT Mon Apr 13 2020

...TORNADO WATCH 117 IN EFFECT UNTIL 11 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

GAZ117-139-141-140730-
Coastal Bryan-Coastal Liberty-Coastal McIntosh-
322 AM EDT Mon Apr 13 2020

...TORNADO WATCH 117 IN EFFECT UNTIL 11 AM EDT THIS MORNING...
...HIGH RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southeast Georgia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   High Risk for Rip Currents.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

GAZ119-SCZ048-049-051-140730-
Coastal Chatham-Beaufort-Coastal Colleton-Coastal Jasper-
322 AM EDT Mon Apr 13 2020

...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY...
...TORNADO WATCH 117 IN EFFECT UNTIL 11 AM EDT THIS MORNING...
...HIGH RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Tornado Watch.
   High Risk for Rip Currents.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ118-SCZ044-045-052-140730-
Inland Chatham-Dorchester-Inland Berkeley-Tidal Berkeley-
322 AM EDT Mon Apr 13 2020

...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY...
...TORNADO WATCH 117 IN EFFECT UNTIL 11 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ350-374-140730-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
322 AM EDT Mon Apr 13 2020

...GALE WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...TORNADO WATCH 117 IN EFFECT UNTIL 11 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.
   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

AMZ330-352-354-140730-
Charleston Harbor-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
322 AM EDT Mon Apr 13 2020

...GALE WARNING IN EFFECT UNTIL NOON EDT TODAY...
...TORNADO WATCH 117 IN EFFECT UNTIL 11 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.
   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

SCZ050-140730-
Charleston-
322 AM EDT Mon Apr 13 2020

...HIGH SURF ADVISORY IN EFFECT UNTIL NOON EDT TODAY...
...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY...
...TORNADO WATCH 117 IN EFFECT UNTIL 11 AM EDT THIS MORNING...
...HIGH RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Surf Advisory.
   Wind Advisory.
   Tornado Watch.
   High Risk for Rip Currents.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

In the hours before

Local storm report, Apr 13, 7:25 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
725 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 AM     TSTM WND DMG     WALTERBORO              32.91N  80.67W
04/13/2020                   COLLETON           SC   TRAINED SPOTTER

            SPOTTER REPORTED NUMEROUS TREES DOWN IN WALTERBORO NEAR
            THE COURTHOUSE. A USED CAR LOT HAS BEEN DAMAGED AND A
            METAL SHED HAS BEEN BLOWN INTO THE ROAD. DAMAGE FROM
            POSSIBLE TORNADO.

&&

EVENT NUMBER CHS2000135

JRL
Local storm report, Apr 13, 7:29 AM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
729 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 AM     TSTM WND DMG     WALTERBORO              32.91N  80.67W
04/13/2020                   COLLETON           SC   PUBLIC

            POSSIBLE TORNADO. ON HAMPTON ROAD, TREES IN BACK YARD
            SNAPPED OFF UPROOTED OR GONE. PART OF A ROOF FROM
            ANOTHER RESIDENCE IN BACK YARD. POWER LINES DOWN.

&&

EVENT NUMBER CHS2000136

MTE
Local storm report, Apr 13, 7:33 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
733 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     TSTM WND DMG     ELLABELL                32.12N  81.49W
04/13/2020                   BRYAN              GA   911 CALL CENTER

            A TREE WAS REPORTED DOWN IN ELLABELL. TIME IS ESTIMATED
            BY RADAR.

&&

EVENT NUMBER CHS2000137
Local storm report, Apr 13, 7:40 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
740 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 AM     TSTM WND DMG     2 E WALTERBORO          32.91N  80.64W
04/13/2020                   COLLETON           SC   TRAINED SPOTTER

            A TRAINED SPOTTER REPORTED THAT TWO INDIVIDUALS ARE
            TRAPPED IN A HOUSE WITH TWO TREES ON IT. THE LOWCOUNTRY
            AIRPORT ALSO HAS UNKNOWN DAMAGE. POSSIBLE TORNADO
            DAMAGE.

&&

EVENT NUMBER CHS2000138
Local storm report, Apr 13, 7:44 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
744 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 AM     TSTM WND DMG     1 SW REGISTER           32.36N  81.89W
04/13/2020                   BULLOCH            GA   911 CALL CENTER

            A TREE WAS REPORTED DOWN ON KENNEDY BRIDGE ROAD. TIME
            IS ESTIMATED BY RADAR.

&&

EVENT NUMBER CHS2000139
Local storm report, Apr 13, 7:52 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
752 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     TSTM WND DMG     MONCKS CORNER           33.20N  80.01W
04/13/2020                   BERKELEY           SC   911 CALL CENTER

            POSSIBLE TORMADO. TWO HOMES SUSTAINED MAJOR DAMAGE ON
            DENNIS BLVD ON THE EAST SIDE OF MONKS CORNER.

&&

EVENT NUMBER CHS2000140

MTE

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 10:23 PM EDTCoastal Flood AdvisoryCHS4 hr
Apr 13, 5:33 AM EDTSevere Thunderstorm WarningCHSAllendale, Hampton, Jasper57 min
Apr 13, 5:54 AM EDTTornado WarningCHSAllendale, Hampton36 min
Apr 13, 6:02 AM EDTTornado WarningCHSAllendale14 min
Apr 13, 6:18 AM EDTTornado Warning Tornado observedCHSColleton, Hampton27 min
Apr 13, 6:22 AM EDTSevere Thunderstorm WarningCHSBeaufort, Colleton, Dorchester, Hampton, Jasper53 min
Apr 13, 6:38 AM EDTTornado Warning EmergencyTornado observedCHSColleton, Hampton37 min
Apr 13, 6:53 AM EDTSevere Thunderstorm WarningCHSBeaufort, Berkeley, Charleston, Colleton, Dorchester52 min
Apr 13, 7:01 AM EDTTornado Warning Tornado observedConsiderable damage threatCHSColleton, Dorchester29 min
Apr 13, 7:08 AM EDTSevere Thunderstorm WarningCHSBeaufort, Jasper67 min
Apr 13, 7:15 AM EDTSevere Thunderstorm WarningCHSJasper60 min
Apr 13, 7:26 AM EDTTornado WarningCHSBerkeley, Dorchester34 min
Apr 13, 7:42 AM EDTSevere Thunderstorm WarningCHSBeaufort, Berkeley, Charleston, Colleton, Dorchester63 min
Apr 13, 7:47 AM EDTSpecial Marine WarningCHS88 min
Apr 13, 7:50 AM EDTSpecial Marine WarningCHS115 min
Apr 13, 8:00 AM EDTTornado WarningCHSCharleston, Colleton30 min
Apr 13, 8:13 AM EDTSevere Thunderstorm WarningCHSBeaufort, Jasper62 min
Apr 13, 8:26 AM EDTTornado WarningCHSCharleston34 min
Apr 13, 8:42 AM EDTSevere Thunderstorm WarningCHSBerkeley, Charleston33 min
Apr 13, 9:06 AM EDTSpecial Marine WarningCHS54 min
Apr 13, 9:38 AM EDTSpecial Marine WarningCHS86 min
Apr 13, 9:41 AM EDTSpecial Marine WarningCHS82 min
Apr 13, 9:53 AM EDTSmall Craft AdvisoryCHS17 hr

Nearby

Tornado Warnings in South Carolina, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.